The complexity of enumerating a finite set of words
Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 287-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_2_a6,
author = {R. E. Krichevskii},
title = {The complexity of enumerating a finite set of words},
journal = {Doklady Akademii Nauk},
pages = {287--289},
year = {1976},
volume = {228},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a6/}
}
R. E. Krichevskii. The complexity of enumerating a finite set of words. Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 287-289. http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a6/